The diophantine equation$ax$^{3}+$by$^{3}+$cz$^{3}=0. Completion of the tables

Ernst S. Selmer Olso

TBD mathscidoc:1701.331095

Acta Mathematica, 92, (1), 191-197, 1954.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 111 downloads ] [ 0 comments ]
@inproceedings{ernst1954the,
  title={The diophantine equation$ax$^{3}+$by$^{3}+$cz$^{3}=0. Completion of the tables},
  author={Ernst S. Selmer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203141205063804},
  booktitle={Acta Mathematica},
  volume={92},
  number={1},
  pages={191-197},
  year={1954},
}
Ernst S. Selmer. The diophantine equation$ax$^{3}+$by$^{3}+$cz$^{3}=0. Completion of the tables. 1954. Vol. 92. In Acta Mathematica. pp.191-197. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203141205063804.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved